In Sept I started Advair. Within 5 days my voice was high pitched and my head was stuffy. I took it for 1 week (now 24 puffs) and I had a sinus infection with ear infections and bronchitis. I stopped the Advair and started cefuroxime & methylprednisolone along with mucinex. After this regimen I was not any better. The Dr. then prescribed augmentin and hycodan syrup. I've had a chest x-ray that was negative. Now it is December, I still have the bronchitis/sinusitis along with laryngitis. I cannot speak at all, still coughing/gagging from drainage/scratchy throat/congested head. So now the Dr has prescribed the z-Pac and has scheduled me with an allergist. I have mentioned the Advair several times and wonder if this didn't cause my problems since it all started within five days of first puff.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.